VNU-UET Repository

Novel Algorithm for Nonnegative Matrix Factorization

Tran, Dang Hien and Do, Van Tuan and Pham, Van At and Le, Hung Son (2015) Novel Algorithm for Nonnegative Matrix Factorization. Journal of New Mathematics and Natural Computation, 11 (2). pp. 121-133. ISSN 1793-7027

Full text not available from this repository.


Non-negative matrix factorization (NMF) is an emerging technique with a wide spectrum of potential applications in data analysis. Mathematically, NMF can be formulated as a minimization problem with non-negative constraints. This problem attracts much attention from researchers for theoretical reasons and for potential applications. Currently, the most popular approach to solve NMF is the multiplicative update algorithm proposed by Lee and Seung. In this paper, we propose an additive update algorithm that has a faster computational speed than Lee and Seung's multiplicative update algorithm.

Item Type: Article
Subjects: Information Technology (IT)
ISI-indexed journals
Divisions: Faculty of Information Technology (FIT)
Depositing User: Prof. Xuan-Tu Tran
Date Deposited: 06 Jan 2016 07:31
Last Modified: 28 Mar 2016 06:01

Actions (login required)

View Item View Item